# SDR AALA201901029008

- Difficulty date: December 30, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 58,310 hours, 16,647 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG022AD
- Part serial: 12290490
- Condition: Low Pressure
- Location: Nr 1 Engine
- Part time: 24,569 hours, 6,046 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. JUST BEGAN TO SPOOL ENGINES FOR TAKEOFF, IMMEDIATE MC FOR HYDRAULIC PUMP, GENERATOR AND ENGINE SYSTEMS. EGT RISING RAPIDLY AND LOW E1 OIL PRESSURE.  ACCOMPLISHED ENGINE LIMIT/SURGE/STALL CHECKLIST, INSPECTED BY ARFF, GATE RETURN. ACCOMPLISHED FIM 71-05-00-815-807. REPLACED E1 FUEL FLOW GOVERNOR PER JOB CARDS 19L40073003 AND 19L40073002. OPERATIONS AND LEAK CHECK GOOD.
